# SDR TSAA9957051

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LANDING GEAR BEAM INBOARD ATTACH LINK HAS CORROSION; ALSO, HARDWARE HAS CORROSION AND DEEP PITTING.  REPLACED LEFT HAND LINK ASSY IAW 57-15-0 AND SB 737-53-1038, AND REPLACED ALL HARDWARE.  (X)
